# SDR DXTA2019010301861

- Difficulty date: January 2, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N585QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0141
- Aircraft time: 516 hours, 359 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

COCKPIT ODOR - DESCENDING THROUGH FL190 WE BEGAN TO SMELL AN EXHAUST ODOR THAT WAS STRONG ENOUGH SO MY SIC WHO WAS FLYING PUT  ON HER MASK. I DID NOT WEAR A MASK AND DEVELOPED A SLIGHT HEADACHE FROM THE ODOR. DESCENDING THROUGH 10,000 FT THE SMELL SEEMED TO DISSIPATE AND BY THE TIME WE LANDED WE COULDN'T SMELL ANYTHING ODD AT ALL. (CORRECTIVE ACTION) RAN NR 1 AND NR 2 ENGINES AND APU FOR APPROX. 30 MIN WITH HEAT AND ALSO SWITCHING OVER TO A/C AND ALSO RUNNING WITH HEAT AND A/C OFF, AND WE COULD NOT DUPLICATE ANY SMELL OF SUCH. AFTER ENGINE RUNS WE OPENED NR 1 AND NR 2 ENGINE COWLS TO PERFORM A VISUAL INSPECTION OF THE ENGINES AND ALSO INSPECTED THE FAN BLADES AND THE EXHAUST AREAS OF BOTH ENGINES, NO SMELL TO BE FOUND AND BOTH ENGINES LOOKED SATISFACTORY WORK WAS PERFORMED IAW AMM 71-00-00.
